이전페이지 이동
   김성래 (Kim, Sung Lai 명예교수)
    충남대학교 자연과학대학 수학과
Total: 9
  • Generalized convolution of uniform distributions (Kang, Jong Seong; Kim, Yang Hee; Jang, Yu Seon) J. Appl. Math. Inform. (2010), Vol 28Pages 1573–1581 

  • Lower bound of Bayesian estimation error in uniform distribution. (Jang, Yu Seon) Int. J. Appl. Math. Stat. (2009), Vol 14Pages 56-65 

  • Maximum likelihood estimation of the parameters in the rice distribution (Jang, Yu Seon) Int. J. Tomogr. Stat. (2009), Vol 11Pages 68–75 

  • Asymptotic approximation of kernel-type estimators with its application. ( Kim, Sung Kyun; Jang, Yu Seon) J. Appl. Math. Comput. (2004), Vol 15Pages 147-158 

  • Sequential estimation with $beta$-protection of the difference of two normal means when an imprecision function is variable. (Kim, Sung Kyun)  J. Korean Statist. Soc. (2002), Vol 31Pages 379-389 

  • Sequential confidence intervals for quantiles based on recursive density estimators. (Kim, Sung Kyun)  J. Korean Statist. Soc. (1999), Vol 28Pages 297-309 

  • Sequential confidence interval with $beta$-protection for a linear function of two normal means.  J. Korean Statist. Soc. (1997), Vol 26Pages 309-317 

  • Asymptotic properties of the stopping times in a certain sequential procedure.  J. Korean Statist. Soc. (1995), Vol 24Pages 337-347 

  • Sequential confidence intervals for the mean with $beta$-protection in a certain parameter space. J. Korean Statist. Soc. (1990), Vol 19Pages 113-121 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.